# SDR COMA9760223

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270005
- Condition: Malfunctioned
- Location: Lt Spoilers
- Part time: 3,404 hours
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: C, D

## Discrepancy

CONFIG SPOILERS WARNING DURING TAKEOFF.  REPLACED LEFT HAND OUTBOARD SPOILERON PCU.
